# SDR IXXA06SMN117S

- Difficulty date: May 11, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, FOUND RT AFT LWR CARGO COMPART FRAME CRACKED 1" AT STA 1520.000 BETWEEN LONGERON 21 LT AND LONGERON 22 LT.  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-2-0 FIG 2 SHEET 5 TR 53-125 DATE 08-31-01.  REMOVED FASTENERS IAW DC8 SRM 51-1-21, DC8 SRM 51-1-20D.  TRIMMED OUT DAMAGED FRAME SEGMENT IAW DC8 SRM 53-2-0 FIG 2 SHEET 5 TR 53-125.  FAB`D NEW FRAME SEGMENT IAW DC-8 SRM 53-4-1 FIG 5 (SHEET 19), DC8 SRM 51-2-0 FIG 52 (SHEET 1) DC8 SRM 53-2-0 FIG 2 (SHEET 1) DC8 SRM 53-2-0 FIG 2 (SHEET 8) TR 53-110 DATE 11-10-00 AND ANGLES IAW DC8 SRM 53-2-0 FIG 2 (SHEET 5) TR 53-125 DC8 SRM 53-2-0 FIG 2 (SHEET 6) DC8 SRM 53-2-0 FIG 2 (SHEET 7) TR 53-110.  PERFORMED HEAT TREATMENT TO FRAME SEGMENT AND ANGLES 7075 “O” TO 7075T6 IA
